I was taking a Vitamin B complex supplement. It had all the B vitamin's and then soome vitamin E and C and couple other I think.
Anyways after about a week of taking them I noticed a red and itchy rash on my arms only, I think I also experienced some itchiness on other parts of my body. And experienced some chest tightness. (I had the feeling I was just not getting enough air when I was breating and I was constantly taking in a deep breath), could have been anxiety.
I was thinking of all the possibilites of why I got this rash and chest tightness and then I thought about the vitamin B supplement being the culprit.
I stopped taking the supplements and within a few days the rash/itchiness and chest tightness has pretty much disappeared.
Does anyone know of people who can devolp some kind of reaction to Vitamin B supplements or was what i'm experiencing probably unrelated. I know that you would only be guessing but really what i'm wondering is if anyone has heard of such a reaction to taking Vitamin B complex supplements.
Take one of the capsule's, place it on the inside of your forearm, cover the capsule with a band-aid, leave it on for 24 hour, if it starts itching take it off. The itch tells you have an allergy to something inside the capsule.
It's most likely a reaction to some ingredient in the b-complex, not the vitamins themselves. Also, too much vitamin C can cause a reaction like that, so check and see how much vitamin C you are getting on a daily basis. Check the ingredient listing for the vitamin you are taking, and I would recommend getting a very "clean" product - one with as few ingredients as possible.